# SDR AALA20000475

- Difficulty date: March 22, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS ALONG LAST 6 ROWS INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
